# SDR FDEA201408082116

- Difficulty date: August 8, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12351
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EXISTING REPAIR DOUBLER REMOVED FOR ACCESS, FOUND CRACK AT LT WING FIXED LEADING SKIN XOS 906.  CRACK SKIN AT LEFT HAND WING FIXED LEADING SKIN XOS 906 CARRIED OUT REPAIR AS PER EA 8-5730-T0310420 P1 TITLE (WINGS - PLATES AND SKINS - LT  WING - FIXED LEADING EDGE   SKIN - EXISTING REPAIR FOUND AT XOS 906)  REPEAT INSPECTION (VISUAL INSPECTION) TO BE   CARRIED OUT AS PER EA# 8-5730-T0310420 P2 24 MONTHS.  FOR WORK DETAILS REFER TO WRI 57308341.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
